MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD CALIBRITE 3 BEADS; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD CALIBRITE 3 BEADS; COUNTER, DIFFERENTIAL CELL
Model Number 340486
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that while using bd calibrite¿ 3 beads there was a failure for fl3.Patient impact was not reported.The following information was provided by the initial reporter, translated from spanish to english: in all cases we obtain failure result for fl3.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report# 2916837-2020-00335 was sent in error.Patient sample was not used when running, therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD CALIBRITE 3 BEADS
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key11098731
Report Number2916837-2020-00335
Device Sequence Number3786182
Product Code GKZ
UDI-Device Identifier00382903404865
UDI-Public00382903404865
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K973483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2021
Device Model Number340486
Device Catalogue Number340486
Device Lot Number9277450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer01/18/2020
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1